Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Skin rashes around joints after bath. Suggestion?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
my 35 yr old daughter has just gone on holiday to argentina and has a rash around her joints after a shower
Posted Tue, 1 May 2012 in Women's Health
Answered by Dr. Rhea Chanda 37 minutes later

Thanks for the query.

1. If the rash is not accompanied by any pain or fever or joint pain or itching, then this is most likely contact associated. It's possibly due to contact dermatitis or it could be bite related.

2. Fungal infections like psoriasis can also be a possibility but only and examination can confirm that.

3. Allergic rashes are less likely because that would cause rashes all over the body and not be localised to the joints.

My suggestions are:

- If there are no associated symptoms, then apply cold water to the affected area. She can take anti histamine tablets if necessary.
- If there is pain, fever, itching etc then a bite is likely and she needs to seek medical attention as soon as possible.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor